# SDR P5CA9701729

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fasteners
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENERS ON NR 2 PYLON INBD AFT SMALL FAIRING.  REMOVED AND REPLACED PER SRM 51-30-02.
